MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAP
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Insulin pump received with no button response at esc, act, up and down due to unlocked j2/lcd keypad connector during visual inspection.Unable to perform operating currents, self test and displacement test due to no button response.No button error alarm during testing.However, corrosion was found at the keypad traces.The asr exemption e2015043 was revoked on february 4, 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr.
 
Event or Problem Description
The customer reported via phone call that they had an unresponsive keypad.The customer's blood glucose was unknown.The customer could not recall any significant events leading to the keypad issues.Customer was able to verify that the time was advancing on the insulin pump.The customer was advised to disconnect from the insulin pump and revert to a back-up plan.The customer was advised that the device would be replaced.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8674106
Report Number2032227-2019-12475
Device Sequence Number14005051
Product Code OYC
UDI-Device Identifier00613994622563
UDI-Public(01)00613994622563
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAP
Device Catalogue NumberMMT-722NAP
Device Lot NumberB2722NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR
Patient Weight118